Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 265865, 11 pages
http://dx.doi.org/10.1155/2014/265865
Research Article

Generalized Common Fixed Point Results via Greatest Lower Bound Property

1Department of Mathematics, King Abdul Aziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, COMSATS Institute of Information Technology, Chak Shahzad, Islamabad 44000, Pakistan
3Department of Mathematical Sciences, UAEU, P.O. Box 15551, Al Ain, UAE

Received 26 March 2014; Accepted 16 June 2014; Published 10 July 2014

Academic Editor: Filomena Cianciaruso

Copyright © 2014 Marwan Amin Kutbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leurs applications aux equations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. J. Nadler, “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Arshad, A. Azam, and P. Vetro, “Some common fixed point results in cone metric spaces,” Fixed Point Theory and Applications, Article ID 493965, 11 pages, 2009. View at Google Scholar · View at MathSciNet
  5. A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in cone metric spaces,” Bulletin of the Iranian Mathematical Society, vol. 35, no. 2, pp. 255–264, 2009. View at Google Scholar · View at MathSciNet
  6. S. H. Cho and J. S. Bae, “Fixed point theorems for multivalued maps in cone metric spaces,” Fixed Pointt Theory and Applications, vol. 2011, article 87, 2011. View at Publisher · View at Google Scholar
  7. A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. Rouzkard and M. Imdad, “Some common fixed point theorems on complex valued metric spaces,” Computers and Mathematics with Applications, vol. 64, no. 6, pp. 1866–1874, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Abbas, M. Arshad, and A. Azam, “Fixed points of asymptotically regular mappings in complex-valued metric spaces,” Georgian Mathematical Journal, vol. 20, no. 2, pp. 213–221, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Abbas, B. Fisher, and T. Nazir, “Well-posedness and periodic point property of mappings satisfying a rational inequality in an ordered complex valued metric space,” Numerical Functional Analysis and Optimization, vol. 243, p. 32, 2011. View at Google Scholar
  11. W. Sintunavarat and P. Kumam, “Generalized common fixed point theorems in complex valued metric spaces and applications,” Journal of Inequalities and Applications, vol. 2012, article 84, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. W. Sintunavarat, Y. J. Cho, and P. Kumam, “Urysohn integral equations approach by common fixed points in complex-valued metric spaces,” Advances in Difference Equations, vol. 2013, no. 49, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. C. Klin-eam and C. Suanoom, “Some common fixed-point theorems for generalized-contractive-type mappings on complex-valued metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 604215, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. Abbas, V. C. Rajić, T. Nazir, and S. Radenović, “Common fixed point of mappings satisfying rational inequalities in ordered complex valued generalized metric space,” Afrika Matematika, 2013. View at Publisher · View at Google Scholar
  15. J. Ahmad, A. Azam, and S. Saejung, “Common xed point results for contractive mappings in complex valued metric spaces,” Fixed Point Theory and Applications, vol. 2014, article 67, 2014. View at Google Scholar
  16. M. Arshad and J. Ahmad, “On multivalued contractions in cone metric spaces without normality,” The Scientific World Journal, vol. 2013, Article ID 481601, 3 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  17. L. C. Ceng and J. C. Yao, “A hybrid iterative scheme for mixed equilibrium problems and fixed point problems,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 186–201, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Z. Kadelburg and S. Radenović, “Generalized quasicontractions in orbitally complete abstract metric spaces,” Fixed Point Theory, vol. 13, no. 2, pp. 527–536, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. A. Kutbi, J. Ahmad, and A. Azam, “On fixed points of α-ψ-contractive multivalued mappings in cone metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 313782, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. A. Kutbi, J. Ahmad, N. Hussain, and M. Arshad, “Common fixed point results for mappings with rational expressions,” Abstract and Applied Analysis, vol. 2013, Article ID 549518, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. A. Kutbi, A. Azam, J. Ahmad, and C. Di Bari, “Some common coupled fixed point results for generalized contraction in complex-valued metric spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 352927, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. K. Sitthikul and S. Saejung, “Some fixed point theorems in complex valued metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 189, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. Yao, Y. C. Liou, and J. C. Yao, “Convergence theorem for equilibrium problems and fixed point problems of infinite family of nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2007, Article ID 64363, 12 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. Ahmad, C. Klin-Eam, and A. Azam, “Common fixed points for multivalued mappings in complex valued metric spaces with applications,” Abstract and Applied Analysis, vol. 2013, Article ID 854965, 12 pages, 2013. View at Google Scholar · View at MathSciNet
  25. A. Azam, J. Ahmad, and P. Kumam, “Common fixed point theorems for multi-valued mappings in complex-valued metric spaces,” Journal of Inequalities and Applications, vol. 2013, article 578, 2013. View at Publisher · View at Google Scholar · View at MathSciNet